# SDR UPS07850763

- Difficulty date: September 19, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT MLG DOOR UPLOCK SWITCH HOLES ARE ELONGATED.  FABRICATED AND INSTALLED REPAIR DOUBLER AT RIGHT MLG UPLOCK SWITCH IAW EO DC8-3260-16914-A.
